MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETLW1628C124E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Pain (1994); Blood Loss (2597)
Date of Event 05/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Other relevant device(s) are: product id: esbf2814c103e, serial/lot #: (b)(4), ubd: 25-nov-2020, udi#: (b)(4); product id: etlw1628c124e, serial/lot #: (b)(4), ubd: 28-mar-2020, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant iis stent graft system was implanted in a patient for the endovascular treatment of an abdominal aortic aneurysm.The aneurysm size at the left iliac was noted as 25mm.It was reported post the index procedure the patients bp dropped and the patient complained of left lower back pain.A ct demonstrated a large amount of blood surrounding the left external iliac artery.The patient was brought back to the or and an emergency vessel repair was completed.A final angiogram of the left external iliac was performed and showed no signs of rupture from the iliac or endograft.The retroperitoneal bleed was decompressed and the patient maintained bp and heart rate and the procedure was completed.It was reported that the source of the event was not an iliac or aortic aneurysm rupture.The cause of the blood loss was from the access site due to failed preclosure devices.It was reported there was no issue with any of the medtronic stent grafts.No additional clinical sequelae were reported and the patient is fine.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8669627
Report Number9612164-2019-02158
Device Sequence Number13974874
Product Code MIH
UDI-Device Identifier00643169467453
UDI-Public00643169467453
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/05/2021
Device Model NumberETLW1628C124E
Device Catalogue NumberETLW1628C124E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2019
Initial Report FDA Received Date06/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR